# SDR YENA20100605077

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 25,111 hours, 8,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6737
- Condition: Failed
- Location: Cabin
- Part time: 25,112 hours, 8,746 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 526 MCO-EWR ON GROUND MAINTENANCE CHECK -  RT EPSU (EMERGENCY POWER SUPPLY UNIT) FAILED OPERATION CHECK ON EMERGENCY LIGHTS SYSTEM.  REMOVED AND REPLACED RT EMER EPSU IAW AMM 33-51-38.  OPS TEST GOOD.
